Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

We Today is day one of my accutane adventure. I took my first 40mg pill in the morning. All day I have been feeling pretty lightheaded, but who knows if it has anything to do with the accutane.

About to take round 2 in a bit.

But here it goes

180 pounds

6 FT

Male

21

Work for an ambulance company and taking psychology in school

Thats me 101.

I'm pretty nervous about my 4-5 course as I have read these boards for a long time now and have heard some pretty bad stories, of course mixed in with the great stories. My dad took it when it first came out and didn't have any problems so I'm hoping that will reflect on me.

I have social and psychological problems but they all stem off from my acne. After trying everything I can not take the madness anymore. I'm ready for hell for 5 months to get my life back together.

iplege is a pain in the ass. If ipledge causes problems for me I'm gonna be pissed. Took me 5 days to get my prescription and almost cost me waiting another month before I could take it.

Anyways thats my story day to day will be very brief after this post. Will end up posting week to week once I get going but at first I'm sure I'll post daily.

Haven't decided if I'm going to post pictures as I have never had a picture of myself online before and really hate the idea.

If anything I'll do a monthly shot and post with some blacked out eyes and such.

Thanks for reading and please comment.

Share this post


Link to post
Share on other sites

Day 2:

Well its day two now. Nothing really new. Still lightheaded and tired. Stomach is a bit upset.

I have the weekends off and I have to say I been just lying around all weekend while on this. I hope my head clears up tomorrow for work.

Nothing new on the face besides the usual few new pimples I get daily. Really sucks I had a mega break out before I started so now on top of expecting a horrible break out, I'm dealing with my chin thats basically a huge red mark from a hundred zits.

The light head feeling is weird it comes in waves. Like just now I got really tired and lightheaded. Then it will sort of go away in a bit.

I'm concerned about my vitamin supplements and when to take them. I figuered I would do

accutane at 9:30am

vitamins at 2pm

accutane at 9:30pm

no multi don't worry

K have a good one guys.

O and I have to say everyone needs to check out the band The national download their album boxer. It has helped me so much through my depression the last couple weeks. I think everyone will love it.

Share this post


Link to post
Share on other sites

don't be jealous, I felt the same way as you when I first started. I couldn't stop counting the days. If you keep your mind off it a little bit, time will go much faster! Trust me! It's good that you are working and studying at the same time, which will keep you busy.

The treatment is long and painful. You just have to hang in there :)

Wish you luck.

By the way, I doubt the lightheadness was caused by accutane. The power won't kick in after at least 4 or 5 days :)

Share this post


Link to post
Share on other sites
By the way, I doubt the lightheadness was caused by accutane. The power won't kick in after at least 4 or 5 days :)

Share this post


Link to post
Share on other sites

I'm only on day 3 and my skin is getting dry. And I had some back pain today. I've been hearing non stop that it will take a week or two to get side effects but I'm already feeling them come up.

Also very very dehydrated already. Woke up and downed a couple glasses of water instantly. Made sure I drank of ton of water today, as I was thirsty most the time. Surprisingly only went to the bathroom couple times.

We'll see what happens in the next couple days can't really tell my skins drying up till after I get out of the shower without moisturizer on. And even the top of my hands are slightly dry too.

I took a macro shot of spots on my face, I'll upload them when I get a chance. But god wait till you see my nose.

Its a 7 mega pixel shot of tons of nasty blackheads.

Share this post


Link to post
Share on other sites

Hi David

I only take 20mg and felt side effects after day 1. I was really tired and joints were a bit achey. That has gone away now though. Think it is reasonable that you are having side effects already. We all metabolize drugs at different rates and they effect people differently. It is not far fetched that you body is already responding.

On the positive side... side effects also mean its already gone into action! Fantastic!

Goodluck

Kel :D

Share this post


Link to post
Share on other sites

Day 5.

Well so far so good. Nothing too bad skin is starting to really dry out, can see my IB coming.

Face is already looking worse then it was before. Lots of new whiteheads out of nowhere.

Very very tired. Slept a lot more hours the last couple days.

Face is super sensitive and gets red very easily already.

Dehydrated constantly, I've been drinking so much water. Wake up with such a dry throat.

Chapstick is already needed applying every couple hours

Looks like I'm on my way now.

Share this post


Link to post
Share on other sites

Day 12

Its been awhile now since I have posted, been very busy.

I have to say so far I have had nothing but amazing results. I had a very bad IB all over

my neck and that was it so far. It was awhile ago now though and is already starting to clear up.

I haven't seen a new zit in like 5 or 6 days. Which is absolutely insane for me. Before I took the accutane I had horrid break out on my chin leaving my chin a complete mess, my whole chin was a huge redmark basically. The accutane is doing an amazing job taking care of that.

Face is dry, mostly my chin. I'm excepting my whole face to be shedding soon, but it really hasn't got to that point yet. Compared to my chin at least that at the end of the day is just a layer of dead skin.

My lips are very dry gave up on all the products except for aquaphor, stuff is great.

I wake up with very dry eyes.

Drinking tons of water

No pains or aches

tane burn there but not too red

My only concern now is on my second dose at night. I take the first dose at 9:30am. Take my supplements at 6:30PM, then take second dose at 9:30pm. Giving my buddy 3 hours to intake the supplements and hope that it doesn't interfere with the 9:30 accutane dose.

So far good. I already have more confidence and have found myself outside my room hanging out with a select few of friends.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×